# SDR FDEA200812025041

- Difficulty date: December 2, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 69471112
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR LWR FUSELAGE INSIDE DELTA BEAM BS 740 LBL5 TO RBL 5 WL 148.5 LOWER ANGLE UPPER SURFACE CORRODED.  REMOVED AND REPLACED T-ANGLE REF SRM 51-30-2 ORIGINAL MATERIAL THICKNESS .125.  REMOVED .025 MATERIAL REMAINING .100 OUT OF LIMITS REF SRM 53-10-1 FIG 1.  THIS IS CLASSIFIED AS A MINOR REPAIR.
